# SDR F3LA2021110900082

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7983
- Aircraft time: 12,629 hours, 5,528 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2902083900000
- Part serial: NA
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

LP178842 ITEM 1 DISCREPENCY -- HYD GREEN SYSTEM LOSS OF FLUID IN FLIGHT --- CORRECTIVE ACTION -- FOUND L/H ENG HYD PRESSURE LINE LEAKING JUST ABOVE FAN COWL UNDER PANEL 413AL. REMOVED AND REPLACED HYD LINE IAW AMM 20-21-12-911-001-A SERVICED GREEN SYS AMM 12-12-229-611-001-A PERFORMED OPS / LEAK CKECK W/ ENGINE RUN AMM 29-11-0-710-001-A OPS/LEAK CHECK GOOD . PUT LANDING GEAR SYS BACK TO NORMAL AFTER FREE FALL AMM 32-00-00860-003-A.
